`a`
Evolution Equations and Control Theory (EECT)
 

Volume 6,Number 4,     December 2017

1

Exact and approximate controllability of coupled one-dimensional hyperbolic equations    Pages : 487 - 516

Abdelaziz Bennour,  Farid Ammar Khodja and Djamel Teniou

 Abstract       References       Full Text      Related Articles

2

Approximate controllability of semilinear non-autonomous evolution systems with state-dependent delay    Pages : 517 - 534

Xianlong Fu

 Abstract       References       Full Text      Related Articles

3

Finite determining parameters feedback control for distributed nonlinear dissipative systems - a computational study    Pages : 535 - 557

Evelyn Lunasin and Edriss S. Titi

 Abstract       References       Full Text      Related Articles

4

Some problems of guaranteed control of the Schlögl and FitzHugh---Nagumo systems    Pages : 559 - 586

Vyacheslav Maksimov

 Abstract       References       Full Text      Related Articles

5

Stability and instability of solutions to the drift-diffusion system    Pages : 587 - 597

Takayoshi Ogawa and Hiroshi Wakui

 Abstract       References       Full Text      Related Articles

6

Exact controllability results for a class of abstract nonlocal Cauchy problem with impulsive conditions    Pages : 599 - 613

Poongodi Rathinasamy,  Murugesu Rangasamy and Nirmalkumar Rajendran

 Abstract       References       Full Text      Related Articles

7

Degeneracy in finite time of 1D quasilinear wave equations II    Pages : 615 - 628

Yuusuke Sugiyama

 Abstract       References       Full Text      Related Articles

8

Asymptotic profile of solutions to the linearized double dispersion equation on the half space $\mathbb{R}^{n}_+$    Pages : 629 - 645

Yu-Zhu Wang,  Si Chen and Menglong Su

 Abstract       References       Full Text      Related Articles